Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

White patches on the skin due to vitamin deficiency - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   i need a skin specialist
Doctor :   sorry only GP's are available for the chat
User :   Oh......
User :   i have some white patches on my face
Doctor :   How old are you?
User :   28
User :   when i checked with a doctor in my child hood, he said that it is due to vitamin deficiency and gave me some tablets
User :   and it got cured
Doctor :   how long have you had this now?
User :   for past 2 or 3 years
User :   sometimes it appears and disappears in few days
Doctor :   is it only on the face or anywhere else?
User :   only on face
Doctor :   any itching?
User :   No
User :   i have pain
Doctor :   ok..
Doctor :   do you have any other health problems or allergies?
User :   no
Doctor :   ok..
Doctor :   how is your appetite?
User :   i feel it is normal
Doctor :   any particular time the patches come and go?
User :   not sure
User :   but for past 1yr is persistent
Doctor :   from the information you have provided and because you do not have any symptoms- i cannot come to a conclusive diagnosis
User :   OK Anyway thanks...
User :   But may i know how this chat happens
Doctor :   its a live chat - like yahoo/ google
User :   does Health care have some BPO kind of customer care
Doctor :   no
User :   then from where you chat from?
Doctor :   Bangalore
User :   From any hospital?
Doctor :   We have a long queue of patients waiting to get medical advise. Please restrict your conversation to Medical queries only.
User :   OK Thanks for your patience and information provided........BYE
User :   Hats off to you
Doctor :   welcome
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor